Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
13 Posts
Discussion Starter · #1 ·
I have been taking proton inhibitors for a very long time and was told just recently that I may not really have GERD...I seem to have alot of acid in my stomach but no visible signs (Endoscopy) of GERD...I was also told that my way of dealing with everyday life (emotions) could have something to do with my stomach also....anyway, not to get off the subject...I wanted to introduce something that I was wondering if anyone else has had experienced...I went on a cruise about 3 months ago, and even though I took Bonnie the entire trip, I had absolutely no GERD symptoms and was very happy....actually thought about taking Bonnie on a regular basis but I haven't........now I have another brainstorm....I have a water softener in my home and after measuring my water intake daily I came up with one gallon that I consume everyday.....so I went to the store and bought spring water and have been drinking only the bottled water for 24 hours and none from the faucet of my house...well, I feel fine and my GERD-like symptoms are NOT noticeable at all....Does anyone else have any of these weird little things that they can't explain and maybe shed some light on the subject?...I cured my IBS from this website from taking magnesium daily and now I am looking for a cure for my GERD.below is a website that I came across about softeners and stomach distress that is very interesting to anyone concerned.. http://www.alkalife.com/faqs.aspx Thanks
 

·
Registered
Joined
·
779 Posts
One thing I dont understand ia that you mention taking "Bonnie" ..........what on earth is that?Also, do you have heartburns? 24 hours of drinking bottled water is not quite enough to determine if your symptoms are gone but I hope they are. If you took a PPI for a long period you might get acid rebound, but it does settle down after awhile.I take DGL licorice and it does seem to help during the day.
 

·
Registered
Joined
·
13 Posts
Discussion Starter · #4 ·
Yes, I did mean Bonine..for motion sickness...but something else that I have noticed...I am retaining water....it seems that I would be doing just the opposite...what does acid rebound mean?
 

·
Registered
Joined
·
779 Posts
Acid rebound means that once you get off a PPI, you get more acid than you ever did before, cause you took it for a long time. It does settle back down to normal levels after awhile but it might get worse from coming off the drug. Just letting you know so that you are aware of it when it happens.
 
1 - 6 of 6 Posts
Top